Sudapro Head Cold
Sudapro Head Cold Tablets are used to relieve the symptoms of nasal congestion when combined with pain or high temperature. Common conditions include sore throat, sinus pain, common cold and flu. This medicine is non-drowsy.
Each tablet contains 30mg of Pseudoephedrine Hydrochloride and 200mg of Ibuprofen as the active ingredients. Please see product packaging for a full list of other ingredients. Pack size is 12 tablets.
Who can use Sudapro Head Cold?
Sudapro Head Cold tablets can be used by adults and children aged 15 years and older.
Take one tablet every six hours as required. If symptoms are more intense take two tablets every six house as required. The maximum daily dose is 6 tablets.
Seek medical advice if symptoms last for more than 4 days for adults, and more than 3 days for adolescents aged over 15 years.
Side Effects and Cautions
Reported side effects include headache, dizziness and difficulty sleeping. Please see product literature for a full list of possible side effects. Do not use Sudapro Head Cold Tablets if you are allergic to any ingredients; if you are taking medicines known as monoamine oxidase inhibitors (MAOIs); if you have cardiovascular disease including high blood pressure; if you have diabetes, severe kidney failure, over-active thyroid gland, or closed angle glaucoma. Caution is required if you have a history of asthma or other breathing disorders.
Do not take with other medicines that contain Paracetamol.
Pregnancy or Breastfeeding
Do not use this medicine if you are pregnant or breastfeeding.
How to Store Sudapro Head Cold
Store Sudapro Head Cold below 25ºC and remember to keep all medicine out of sight and reach of children. You should return any unused or date expired medicines to your pharmacist for safe destruction.
For further information on this product please contact us or check out the manufacturer’s product information. Please read the patient information leaflet before taking this medicine. Do not share medicines with another person even if their symptoms are the same as yours. It is always better to check with your pharmacist or GP first.
If you order this medicine online you may be sent a link which will enable you to provide further information by one of our pharmacists. It will allow us to check that this medicine is safe and appropriate for you to use.
There are no reviews yet.